# SDR DALA2023121510283

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0110489) AFT ENTRY DOOR CUTOUT INT STRUCTURE BS 992.8 AND S-15L ANGLE CORROSION. AFT ENTRY DOOR CUTOUT INT STRUCTURE BS 992.8 AND S-15L ANGLE WAS REPLACED I.A.W. ER/A 614271-14 REV ORIGINAL.
